CSpace  > 计算数学与科学工程计算研究所
A new family of fourth-order locally one-dimensional schemes for the three-dimensional wave equation
Zhang, Wensheng; Jiang, Jiangjun
2017-02-01
Source PublicationJOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
ISSN0377-0427
Volume311Pages:130-147
AbstractIn this paper, we present a new family of locally one-dimensional (LOD) schemes with fourth-order accuracy in both space and time for the three-dimensional (3D) acoustic wave equation. It is well-known that high order explicit schemes offer efficient time steppings but with restrictive CFL conditions; implicit discretization gives unconditional stable schemes but with inefficient time steppings. Our LOD schemes can be seen as a compromise between explicit and implicit schemes, in the way that our schemes have more relax CFL conditions compared with traditional explicit schemes and only require solutions of tridiagonal systems of linear algebraic equations, which is more efficient than implicit schemes. Moreover, the new scheme is four-layer in time and three-layer in space, so that boundary conditions can be imposed in the classical way. The computations of the initial conditions for the three intermediate time layers are explicitly constructed. Furthermore, the stability condition is derived and the restriction for the time step is given explicitly. Finally, numerical examples are completed to show the performance of our new method. (C) 2016 Elsevier B.V. All rights reserved.
Keyword3D Acoustic wave equation LOD Fourth-order accuracy Stability Compact
DOI10.1016/j.cam.2016.07.020
Language英语
Funding ProjectNational Natural Science Fund Project of China[11471328]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000386403000009
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/23806
Collection计算数学与科学工程计算研究所
AffiliationChinese Acad Sci, Acad Math & Syst Sci, LSEC, POB 2719, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Wensheng,Jiang, Jiangjun. A new family of fourth-order locally one-dimensional schemes for the three-dimensional wave equation[J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2017,311:130-147.
APA Zhang, Wensheng,&Jiang, Jiangjun.(2017).A new family of fourth-order locally one-dimensional schemes for the three-dimensional wave equation.JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,311,130-147.
MLA Zhang, Wensheng,et al."A new family of fourth-order locally one-dimensional schemes for the three-dimensional wave equation".JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 311(2017):130-147.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Wensheng]'s Articles
[Jiang, Jiangjun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Wensheng]'s Articles
[Jiang, Jiangjun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Wensheng]'s Articles
[Jiang, Jiangjun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.